# SDR AWXA200400884

- Difficulty date: August 13, 2004
- Submitted: August 16, 2004
- Operation: Air carrier
- Aircraft: N620AW
- Make and model: Airbus A320-231
- Aircraft serial: 052
- Aircraft time: 47,934 hours, 21,600 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Discharged
- Location: Zone 242
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DEN - EEL - DURING 8-DAY CHECK THE RT MID CABIN EMERGENCY LIGHT BATTERY FAILED TEST.  MAINTENANCE REMOVED AND REPLACED THE RT MID CABIN EMERGENCY LIGHT BATTERY AT EMERGENCY POWER SUPPLY UNIT 12WL, OPERATIONAL CHECK WAS GOOD.
